versión On-line ISSN 0719-0646
BENCHOHRA, MOUFFAK; NGUEREKATA, GASTON M y SEBA, DJAMILA. Measure of Noncompactness and Nondensely Defined Semilinear Functional Differential Equations with Fractional Order . Cubo [online]. 2010, vol.12, n.3, pp.35-48. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462010000300003.
This paper is devoted to study the existence of integral solutions for a nondensely defined semilinear functional differential equations involving the Riemann-Liouville derivative in a Banach space. The arguments are based upon Mönch’s fixed point theorem and the technique of measures of noncompactness.
Palabras clave : Partial differential equations; fractional derivative; fractional integral; fixed point; semigroups; integral solutions; finite delay; measure of noncompactness; ixed point; Banach space.